Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

On the Azumaya locus of almost commutative algebras


Author: Akaki Tikaradze
Journal: Proc. Amer. Math. Soc. 139 (2011), 1955-1960
MSC (2010): Primary 17B35
Published electronically: November 10, 2010
MathSciNet review: 2775371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a general statement which implies the coincidence of the Azumaya and smooth loci of the center of an algebra in positive characteristic, provided that the spectrum of its associated graded algebra has a large symplectic leaf. In particular, we show that for a symplectic reflection algebra, the smooth and the Azumaya loci coincide.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B35

Retrieve articles in all journals with MSC (2010): 17B35


Additional Information

Akaki Tikaradze
Affiliation: Department of Mathematics, The University of Toledo, Toledo, Ohio 43606
Email: atikara@utnet.utoledo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10642-1
Received by editor(s): November 24, 2009
Received by editor(s) in revised form: April 18, 2010, and June 2, 2010
Published electronically: November 10, 2010
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.